| Catalog Number |
6541-4-518 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
1/8¿ drill snapped intraop as it was being removed from patient.Snapped portion removed and operation continued.Drilling was complete so no need to organise replacement.Noticed by surgeon intraop.